# SDR HALA0700167

- Difficulty date: April 12, 2007
- Submitted: April 14, 2007
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 15,645 hours, 3,047 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Pheumatic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT PNEUMATIC SYSTEM IS NOT BEING PRESSURIZED BY L ENG.  CYCLED L ENG VALVE SWITCH AND L PNEUMATIC SYSTEM OPERATES NORMAL PER FIM 36-10-00 FIG 115 SHEET 1.
